# SDR SWAA2025022494152

- Difficulty date: February 8, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVE 'B' EMERGENCY EXIT LIGHT LENS DAMAGED<[01] REMOVED AND REPLACED AFT LAVE 'B' EMERGENCY EXIT LIGHT LENS PER AMM 33-51-01-960-801;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
